# SDR SWIA200516057

- Difficulty date: December 29, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 5,460 hours, 4,601 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT A/C ROLLS TO LEFT AND REQUIRES SIGNIFICANT RT WING DOWN AILERON TRIM.  ON APPROACH IT REVERSES.  WITH TRIM NEUTRAL A/C ROLLS STRONGLY TO RIGHT.  PERFORMED OPERATIONAL TEST OF SKEW DETECTION UNIT, FECU, SECU 1, SECU 2.  NO DEFECTS NOTED AT THIS TIME.  CHECK RIGGING OF FLAPS AND FREEDOM OF MOVEMENT OF AILERONS.  RIGGED WITHIN LIMITS.  NO DEFECTS NOTED.  ALL IAW CRJ 200 AMM 27-00-00.  FLIGHT TEST REQUESTED AND PASSED.
